Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 80, Number 274
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

AFEM for the Laplace-Beltrami operator on graphs: Design and conditional contraction property
Khamron Mekchay, Pedro Morin and Ricardo H. Nochetto PDF
Math. Comp. 80 (2011), 625-648
An optimal adaptive mixed finite element method
Carsten Carstensen and Hella Rabus PDF
Math. Comp. 80 (2011), 649-667
Divergence-free finite elements on tetrahedral grids for $k\ge 6$
Shangyou Zhang PDF
Math. Comp. 80 (2011), 669-695
Supercloseness and superconvergence of stabilized low-order finite element discretizations of the Stokes Problem
Hagen Eichel, Lutz Tobiska and Hehu Xie PDF
Math. Comp. 80 (2011), 697-722
Analysis of HDG methods for Stokes flow
Bernardo Cockburn, Jayadeep Gopalakrishnan, Ngoc Cuong Nguyen, Jaume Peraire and Francisco-Javier Sayas PDF
Math. Comp. 80 (2011), 723-760
Quasi-optimal and robust a posteriori error estimates in $L^\infty (L^2)$ for the approximation of Allen-Cahn equations past singularities
Sören Bartels and Rüdiger Müller PDF
Math. Comp. 80 (2011), 761-780
Mixed formulation, approximation and decoupling algorithm for a penalized nematic liquid crystals model
V. Girault and F. Guillén-González PDF
Math. Comp. 80 (2011), 781-819
Operator splitting for the KdV equation
Helge Holden, Kenneth H. Karlsen, Nils Henrik Risebro and Terence Tao PDF
Math. Comp. 80 (2011), 821-846
Finite difference solution of a nonlinear Klein-Gordon equation with an external source
G. Berikelashvili, O. Jokhadze, S. Kharibegashvili and B. Midodashvili PDF
Math. Comp. 80 (2011), 847-862
Boundedness and strong stability of Runge-Kutta methods
W. Hundsdorfer and M. N. Spijker PDF
Math. Comp. 80 (2011), 863-886
On the fast computation of high dimensional volume potentials
Flavia Lanzara, Vladimir Maz’ya and Gunther Schmidt PDF
Math. Comp. 80 (2011), 887-904
Exponential convergence and tractability of multivariate integration for Korobov spaces
Josef Dick, Gerhard Larcher, Friedrich Pillichshammer and Henryk Woźniakowski PDF
Math. Comp. 80 (2011), 905-930
How well does the Hermite–Padé approximation smooth the Gibbs phenomenon?
Bernhard Beckermann, Valeriy Kalyagin, Ana C. Matos and Franck Wielonsky PDF
Math. Comp. 80 (2011), 931-958
On a nonlinear subdivision scheme avoiding Gibbs oscillations and converging towards $C^s$ functions with $s>1$
S. Amat, K. Dadourian and J. Liandrat PDF
Math. Comp. 80 (2011), 959-971
Subsequence convergence in subdivision
Deter de Wet PDF
Math. Comp. 80 (2011), 973-994
High precision computation of Riemann’s zeta function by the Riemann-Siegel formula, I
J. Arias de Reyna PDF
Math. Comp. 80 (2011), 995-1009
Sharp bounds of the Landau constants
Cristinel Mortici PDF
Math. Comp. 80 (2011), 1011-1018
Dilational interpolatory inequalities
Markus Hegland and Robert S. Anderssen PDF
Math. Comp. 80 (2011), 1019-1036
Perfect parallelepipeds exist
Jorge F. Sawyer and Clifford A. Reiter PDF
Math. Comp. 80 (2011), 1037-1040
Computing totally positive algebraic integers of small trace
James McKee PDF
Math. Comp. 80 (2011), 1041-1052
On the average distribution of pseudorandom numbers generated by nonlinear permutations
Igor E. Shparlinski PDF
Math. Comp. 80 (2011), 1053-1061
A proof of Dejean’s conjecture
James Currie and Narad Rampersad PDF
Math. Comp. 80 (2011), 1063-1070
Computing systems of Hecke eigenvalues associated to Hilbert modular forms
Matthew Greenberg and John Voight PDF
Math. Comp. 80 (2011), 1071-1092
Stably free modules over $\mathbf {R}{[X]}$ of rank $> \dim \mathbf {R}$ are free
Ihsen Yengui PDF
Math. Comp. 80 (2011), 1093-1098
Class numbers of ray class fields of imaginary quadratic fields
Omer Kucuksakalli PDF
Math. Comp. 80 (2011), 1099-1122
Equivariant Gröbner bases and the Gaussian two-factor model
Andries E. Brouwer and Jan Draisma PDF
Math. Comp. 80 (2011), 1123-1133
Subideal border bases
Martin Kreuzer and Henk Poulisse PDF
Math. Comp. 80 (2011), 1135-1154
Verifying a conjecture of L. Rédei for $p=13$
Sándor Szabó PDF
Math. Comp. 80 (2011), 1155-1162
An effective bound for the Huber constant for cofinite Fuchsian groups
J. S. Friedman, J. Jorgenson and J. Kramer PDF
Math. Comp. 80 (2011), 1163-1196
The number of Latin squares of order 11
Alexander Hulpke, Petteri Kaski and Patric R. J. Östergård PDF
Math. Comp. 80 (2011), 1197-1219
The Erdős–Moser equation $1^k+2^k+\dots +(m-1)^k=m^k$ revisited using continued fractions
Yves Gallot, Pieter Moree and Wadim Zudilin PDF
Math. Comp. 80 (2011), 1221-1237